# SDR DALA2020030901711

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 63,850 hours, 23,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6344452) EMERGENCY LIGHT LOOSE AND COVER MISSING AT SEAT 1DC. SECURED LIGHT AND REPLACED COVER.
